# SDR 20000516SH002

- Difficulty date: April 21, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N81703
- Make and model: Gulstm 690B
- Aircraft serial: 11438
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: 250000373
- Condition: Cracked
- Location: Aileron
- Part time: 4,616 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BOTH RT AND LT AILERON INBOARD HINGE ASSEMBLIES, FOUND BOTH AILERON ''U'' CHANNELS HAD CRACKS IN THE WEB AROUND THE LOWER HINGE ATTACH BOLTS.  SUBMITTER RECOMMENDED INSTALLING A REINFORCING PLATE ON AFT SIDE OF WEB IAW AC 43.131B PAR 4-58, 4-59.  (X)
